SciELO - Scientific Electronic Library Online

 
vol.73 número2Limitada publicación de tesis de pregrado en una facultad de medicina de Lima, Perú, 2000-2009Suboclusión intermitente por duplicación intestinal tipo quística índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Articulo

Indicadores

  • No hay articulos citadosCitado por SciELO

Links relacionados

  • No hay articulos similaresSimilares en SciELO

Bookmark


Anales de la Facultad de Medicina

versión impresa ISSN 1025-5583

Resumen

SALAS, Antonio; MECHAN, Víctor; LLANOS, Félix  y  YOSHIHIRO NAKO, Jorge. Antituberculous drugs-induced DRESS syndrome in a patient with type 2 diabetes mellitus. An. Fac. med. [online]. 2012, vol.73, n.2, pp. 159-164. ISSN 1025-5583.

A case of a 48 year-old male with uncontrolled type 2 diabetes mellitus for the past ten years who presented pulmonary tuberculosis by clinical, radiographic signs and Mycobacterium tuberculosis sputum culture, sensitive to first line treatment drugs, is reported. He received standard treatment with isoniazid, rifampicin, ethambutol, pyrazinamide showing two months later drug hypersensitivity consisting in generalized skin rash, pruritus, positive Coombs anemia, eosinophilia and systemic symptoms compatible with DRESS syndrome (drug rash with eosinophilia and systemic symptoms). The antituberculous drugs were suspended and systemic antihistaminic drugs and corticoids were administered with remission and improvement of symptoms. Afterwards individualized treatment scheme for tuberculosis consisting in minimal hemato-hepatotoxic drugs similar to those indicated to immunosuppressed patients was indicated. Baciloscopies have been negative since.

Palabras llave : Diabetes mellitus; tuberculosis; Mycobacterium tuberculosis; drug hypersensitivity; antitubercular agents; eosinophilia myalgia syndrome.

        · resumen en Español     · texto en Español     · pdf en Español